# SDR CA000713014

- Difficulty date: June 26, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,615 hours
- Engine: Pwa JT15D4
- System (JASC): 2110 · Cabin Compressor System
- Part: Check Valve
- Part number: 1H953
- Condition: Failed
- Location: Lt Pneu Tailcon
- Part time: 38,960 hours
- Component: Pneu Chck Valve
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

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
